# SDR REXA2018070300571

- Difficulty date: June 15, 2018
- Submitted: July 3, 2018
- Operation: Air carrier
- Aircraft: N8936A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7936
- Aircraft time: 26,538 hours, 24,118 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 601R1430344
- Condition: Chafed
- Location: Te Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD FLAP VANE LE SKIN CHAFED AT OTBD BUMP STOP CONTACT POINT. BLENDED CHAFE FOUND TO BE OUT OF LIMITS, REMOVED & REPLACED LE IAW REO601R-57-52-004 & SRM 51-40-11 PG 1413, 51-42-10 PG 10&15.
